Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 11, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Jan 10, 2008, 11:55 AM CST for Marshall County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2008, 11:55 AM CST (17:55 UTC)
- Expired
- Jan 10, 2008, 12:24 PM CST
- In force
- 29 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Marshall County, MS
The radar
The Memphis radar (KNQA), 75 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 7:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 101755
TORMEG
MSC093-101845-
/O.NEW.KMEG.TO.W.0011.080110T1755Z-080110T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1155 AM CST THU JAN 10 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 1245 PM CST
* AT 1155 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR LAWS HILL...OR ABOUT
17 MILES EAST OF SENATOBIA...MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARIANNA...RED BANKS...HOLLY SPRINGS AND SLAYDEN.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3459 8967 3469 8966 3470 8972 3500 8946
3499 8935 3486 8934 3484 8931 3477 8929
3455 8957 3457 8965
TIME...MOT...LOC 1755Z 220DEG 38KT 3464 8964
$$2 follow-up statements
000
WWUS54 KMEG 101806
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1206 PM CST THU JAN 10 2008
MSC093-101845-
/O.CON.KMEG.TO.W.0011.000000T0000Z-080110T1845Z/
MARSHALL MS-
1206 PM CST THU JAN 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR MARSHALL
COUNTY...
AT 1206 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HOLLY SPRINGS...
MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SLAYDEN.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3461 8954 3474 8962 3500 8946 3499 8935
3486 8934 3484 8931 3477 8929
TIME...MOT...LOC 1806Z 226DEG 41KT 3476 8949
$$000
WWUS54 KMEG 101824
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1224 PM CST THU JAN 10 2008
MSC093-101834-
/O.CAN.KMEG.TO.W.0011.000000T0000Z-080110T1845Z/
MARSHALL MS-
1224 PM CST THU JAN 10 2008
...THE TORNADO WARNING FOR MARSHALL COUNTY IS CANCELLED...
AT 1224 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT
OF THE AREA. THIS STORM NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3461 8954 3474 8962 3500 8946 3499 8935
3486 8934 3484 8931 3477 8929
TIME...MOT...LOC 1824Z 226DEG 41KT 3490 8931
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jan 10, 11:40 AM CST, 15 minutes earlier.
Area forecast discussion, Jan 10, 11:40 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1140 AM CST THU JAN 10 2008 .DISCUSSION... ON-GOING SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH IS THE MAIN FORECAST CONCERN IN THE SHORT TERM. BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE JUST CROSSED THE MISSISSIPPI RIVER. UPDATED THE GRIDS AND ZONES TO EXPAND THE TORNADO WATCH OVER THE SOUTHEASTERN PARTS OF WESTERN TENNESSEE. GREATEST SEVERE WEATHER THREAT WILL REMAIN OVER EASTERN AND SOUTHEASTERN PORTIONS OF THE FORECAST AREA THROUGH THE EARLY AFTERNOON HOURS. AS FOR THE REMAINDER OF THE FORECAST...LOWERED MAX TEMPS AND POP CHANCES ACROSS NORTHEAST ARKANSAS AND UPDATED HOURLY TEMPS BASED ON CURRENT OBS. && .PREV DISCUSSION... /ISSUED 513 AM CST THU JAN 10 2008/ DISCUSSION...09Z SURFACE ANALYSIS THIS MORNING PLACES A WARM FRONT ACROSS SOUTHERN ARKANSAS AND CENTRAL MISSISSIPPI. INFRARED SATELLITE ALREADY SHOWING ELEVATED CONVECTION ACROSS SOUTHERN ARKANSAS DEVELOPING IN RESPONSE TO ISENTROPIC ASCENT AND AN 850 LOW LEVEL JET TRANSPORTING LOW LEVEL MOISTURE BACK INTO THE MID SOUTH. TEMPERATURES SO FAR RANGE FROM THE UPPER 30S/LOWER 40S NEAR WALNUT RIDGE TO AROUND 60 DEGREES NEAR COLUMBUS MS. MAIN CONCERN IN THIS FORECAST PACKAGE IS SEVERE THUNDERSTORM POTENTIAL TODAY ACROSS PORTIONS OF THE MID SOUTH. SHORT TERM...(TODAY THROUGH SATURDAY)...A WARM FRONT JUST TO THE SOUTH OF THE FORECAST AREA WILL MOVE NORTH DURING THE MORNING HOURS AS A SURFACE AREA OF LOW PRESSURE MOVES FROM THE CENTRAL PLAINS INTO THE MIDDLE MISSISSIPPI VALLEY...DRAGGING A COLD FRONT THROUGH THE MID SOUTH THIS AFTERNOON INTO THE EARLY EVENING HOURS. STEEP 700-500 MB MID LEVEL LAPSE RATES AROUND 7 C/KM...FAVORABLE UNIDIRECTIONAL WINDS ALOFT AS INDICATED BY UPPER AIR PROFILERS AND UPPER LEVEL DIVERGENCE AND MOST UNSTABLE CAPE VALUES APPROACHING 1000 J/KG SUGGEST THUNDERSTORMS WHICH DEVELOP ACROSS AREAS MAINLY FROM DECATURVILLE TENNESSEE TO COFFEEVILLE MISSISSIPPI COULD BECOME SEVERE TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREATS. THINK MOST LIKELY MODE OF CONVECTION WILL BE IN THE FORM OF A SQUALL LINE. 0-1 KM STORM HELICITIES APPROACHING 400 M2/S2...BACKING SURFACE WINDS AND 0-6 KM BULK SHEAR VALUES APPROACHING 60 KTS SUGGESTS A TORNADIC THREAT /MINI-SUPERCELL TYPE/ CANNOT BE RULED OUT EMBEDDED WITHIN THE LINE OF SEVERE THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN TONIGHT AS THE COLD FRONT PUSHES EAST INTO EASTERN TENNESSEE AND INTO ALABAMA. KEPT LINGERING POPS IN TONIGHT ACROSS EASTERN SECTIONS OF THE FORECAST AREA AS THE FRONT WILL BE A BIT SLOWER TO DEPART ACROSS NORTHEAST MISSISSIPPI. DRY WEATHER IS EXPECTED THROUGH SATURDAY AS UPPER LEVEL RIDGING REMAINS IN PLACE THROUGH THE BEGINNING OF THE WEEKEND. LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)...00Z LONG RANGE MODELS INDICATE A SERIES OF UPPER LEVEL TROUGHS WILL MOVE THROUGH THE MIDDLE/LOWER MISSISSIPPI VALLEYS THROUGH THE PERIOD. USED THE 00Z ECMWF AS A GUIDE AS OPERATIONAL GFS RUN TO RUN CONTINUITY IS IN QUESTION WITH THIS FORECAST PACKAGE. ENSEMBLE MEMBERS SUGGEST RAIN CHANCES WILL REMAIN SMALL SATURDAY NIGHT. OTHERWISE RAIN FREE && .PRELIMINARY POINT TEMPS/POPS... MEM 63 39 53 36 / 100 10 0 0 MKL 61 36 48 30 / 100 20 0 0 JBR 59 36 51 33 / 70 10 0 0 TUP 68 39 54 34 / 100 30 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 10, 10:38 AM CST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1038 AM CST THU JAN 10 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111845- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1038 AM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS ALONG AND EAST OF A LINE FROM SELMER TENNESSEE TO HOUSTON MISSISSIPPI. THIS INCLUDES THE CITIES OF CORINTH AND TUPELO MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE STORMS EAST OF A MARTIN TENNESSEE TO CHARLESTON MISSISSIPPI LINE. THIS INCLUDES THE CITIES OF PARIS AND JACKSON TENNESSEE SOUTHWARD TO HOLLY SPRINGS AND OXFORD MISSISSIPPI. LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE IN THE RISK AREAS. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF NORTH MISSISSIPPI AND THE SOUTHEASTERN CORNER OF WESTERN TENNESSEE UNTIL 4 PM CST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Special weather statement, Jan 10, 10:23 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1023 AM CST THU JAN 10 2008 TNZ052-101700- MADISON TN- 1023 AM CST THU JAN 10 2008 THIS SIGNIFICANT WEATHER ALERT IS FOR... MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF MERCER AT 1023 AM CST... MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN MADISON COUNTY...INCLUDING THE CITY OF JACKSON...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Jan 10, 10:26 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 AM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 3 N BARTLETT 35.26N 89.84W
01/10/2008 SHELBY TN PUBLIC
HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILL ROAD.
0845 AM HAIL 5 ESE SARDIS 34.41N 89.83W
01/10/2008 E0.75 INCH PANOLA MS CO-OP OBSERVER
0856 AM HAIL HARMONTOWN 34.53N 89.65W
01/10/2008 E0.75 INCH LAFAYETTE MS PUBLIC
1018 AM TSTM WND GST HENDERSON 35.44N 88.65W
01/10/2008 E60.00 MPH CHESTER TN TRAINED SPOTTER
PEA SIZE HAIL
&&
TLSJRLocal storm report, Jan 10, 10:39 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 AM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 3 N BARTLETT 35.26N 89.84W
01/10/2008 SHELBY TN PUBLIC
HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILLE ROAD.
0845 AM HAIL 5 ESE SARDIS 34.41N 89.83W
01/10/2008 E0.75 INCH PANOLA MS CO-OP OBSERVER
0856 AM HAIL HARMONTOWN 34.53N 89.65W
01/10/2008 E0.75 INCH LAFAYETTE MS PUBLIC
1018 AM TSTM WND GST HENDERSON 35.44N 88.65W
01/10/2008 E60.00 MPH CHESTER TN TRAINED SPOTTER
PEA SIZE HAIL
1029 AM FLASH FLOOD 2 NE OLIVE BRANCH 34.98N 89.80W
01/10/2008 DESOTO MS AMATEUR RADIO
FLOODING ON HACKS CROSS ROAD JUST SOUTH OF STATE LINE.
&&
TLSJRSpecial weather statement, Jan 10, 11:21 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1121 AM CST THU JAN 10 2008 MSZ002-008-101745- MARSHALL MS-TATE MS- 1121 AM CST THU JAN 10 2008 THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTH OF BYHALIA TO 4 MILES WEST OF BARR AT 1121 AM CST...MOVING NORTHEAST AT 80 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN MARSHALL AND TATE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Jan 10, 11:22 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1122 AM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD 3 N BARTLETT 35.26N 89.84W
01/10/2008 SHELBY TN PUBLIC
HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILLE ROAD.
0845 AM HAIL 5 ESE SARDIS 34.41N 89.83W
01/10/2008 E0.75 INCH PANOLA MS CO-OP OBSERVER
0856 AM HAIL HARMONTOWN 34.53N 89.65W
01/10/2008 E0.75 INCH LAFAYETTE MS PUBLIC
1018 AM TSTM WND GST HENDERSON 35.44N 88.65W
01/10/2008 E60.00 MPH CHESTER TN TRAINED SPOTTER
PEA SIZE HAIL
1029 AM FLASH FLOOD 2 NE OLIVE BRANCH 34.98N 89.80W
01/10/2008 DESOTO MS AMATEUR RADIO
FLOODING ON HACKS CROSS ROAD JUST SOUTH OF STATE LINE.
1110 AM TSTM WND DMG 2 W INDEPENDENCE 34.70N 89.84W
01/10/2008 TATE MS EMERGENCY MNGR
DELIVERY TRUCK BLOWN OFF ROAD DURING THUNDERSTORM GUST.
NO INJURIES REPORTED. NO MPH OF GUSTS GIVEN.
&&
DSVSpecial weather statement, Jan 10, 11:27 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1127 AM CST THU JAN 10 2008 TNZ050-052-089-090-101800- FAYETTE TN-HAYWOOD TN-MADISON TN-HARDEMAN TN- 1127 AM CST THU JAN 10 2008 THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF MERCER TO 15 MILES WEST OF LAGRANGE AT 1127 AM CST...MOVING SOUTHEAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HARDEMAN...HAYWOOD AND MADISON COUNTIES... INCLUDING THE CITY OF BOLIVAR...SHOULD MONITOR THIS STORM CLOSELY..
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:39 AM CST | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 28 min |
| Jan 10, 8:58 AM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall | 47 min |
| Jan 10, 9:24 AM CST | Tornado Warning | MEG | DeSoto, Marshall | 51 min |
| Jan 10, 11:02 AM CST | Tornado Warning | MEG | Panola, Quitman | 43 min |
| Jan 10, 12:22 PM CST | Tornado Warning | MEG | Alcorn | 38 min |
| Jan 10, 12:26 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 49 min |
| Jan 10, 12:41 PM CST | Tornado Warning | MEG | Pontotoc, Union | 49 min |
| Jan 10, 1:04 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah | 41 min |
| Jan 10, 1:08 PM CST | Flash Flood Warning | MEG | Alcorn | 2 hr |
| Jan 10, 1:20 PM CST | Severe Thunderstorm Warning | MEG | Prentiss | 25 min |
| Jan 10, 1:22 PM CST | Tornado Warning | MEG | Lee, Pontotoc, Union | 23 min |
| Jan 10, 1:25 PM CST | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah, Union | 2 hr |
| Jan 10, 1:39 PM CST | Tornado Warning | MEG | Prentiss, Tishomingo | 51 min |
| Jan 10, 1:43 PM CST | Tornado Warning | MEG | Lee, Prentiss, Union | 41 min |
| Jan 10, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Monroe | 42 min |
| Jan 10, 2:12 PM CST | Flash Flood Warning | MEG | Itawamba, Monroe | 2 hr |
| Jan 10, 2:17 PM CST | Flash Flood Warning | MEG | Tishomingo | 118 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.